Journal of the Mathematical Society of Japan

Birational maps preserving the contact structure on $\mathbb{P}^3_\mathbb{C}$

Dominique CERVEAU and Julie DÉSERTI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the group of polynomial automorphisms of $\mathbb{C}^3$ (resp. birational self-maps of $\mathbb{P}^3_\mathbb{C}$) that preserve the contact structure.

Article information

Source
J. Math. Soc. Japan, Volume 70, Number 2 (2018), 573-615.

Dates
First available in Project Euclid: 18 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1524038667

Digital Object Identifier
doi:10.2969/jmsj/07027580

Mathematical Reviews number (MathSciNet)
MR3787733

Zentralblatt MATH identifier
06902435

Subjects
Primary: 14E05: Rational and birational maps
Secondary: 14E07: Birational automorphisms, Cremona group and generalizations

Keywords
birational maps polynomial automorphisms Cremona group contact structure

Citation

CERVEAU, Dominique; DÉSERTI, Julie. Birational maps preserving the contact structure on $\mathbb{P}^3_\mathbb{C}$. J. Math. Soc. Japan 70 (2018), no. 2, 573--615. doi:10.2969/jmsj/07027580. https://projecteuclid.org/euclid.jmsj/1524038667


Export citation

References

  • M. Alberich-Carramiñana, Geometry of the plane Cremona maps, Lecture Notes in Math., 1769, Springer-Verlag, Berlin, 2002.
  • A. Banyaga, Sur le groupe des difféomorphismes symplectiques, C. R. Acad. Sci. Paris Sér. A, 278 (1974), 1343–1344.
  • A. Banyaga, Sur le groupe des difféomorphismes qui préservent une forme de contact régulière, C. R. Acad. Sci. Paris Sér. A-B, 281 (1975), A707–A709.
  • A. Banyaga, The group of diffeomorphisms preserving a regular contact form, In: Topology and algebra (Proc. Colloq., Eidgenöss. Tech. Hochsch., Zurich, 1977), Monograph. Enseign. Math., 26, Univ. Genève, Geneva, 1978, 47–53.
  • L. Bayle and A. Beauville, Birational involutions of $\mathbf{P}^2$, Asian J. Math., 4 (2000), Kodaira's issue, 11–17.
  • E. Bertini, Ricerche sulle trasformazioni univoche involutorie nel piano, Annali di Mat., 8 (1877), 244–286.
  • A. M. Bonifant and J. E. Fornæss, Growth of degree for iterates of rational maps in several variables, Indiana Univ. Math. J., 49 (2000), 751–778.
  • M. Brunella, Minimal models of foliated algebraic surfaces, Bull. Soc. Math. France, 127 (1999), 289–305.
  • S. Cantat, Dynamique des automorphismes des surfaces complexes compactes, PhD thesis, École Normale Supérieure de Lyon, 1999.
  • S. Cantat, Sur les groupes de transformations birationnelles des surfaces, Ann. of Math. (2), 174 (2011), 299–340.
  • S. Cantat and S. Lamy, Normal subgroups in the Cremona group, Acta Math., 210 (2013), 31–94.
  • G. Casale, Le groupoïde de Galois de $P_1$ et son irréductibilité, Comment. Math. Helv., 83 (2008), 471–519.
  • D. Cerveau and J. Déserti, Transformations birationnelles de petit degré, Cours Spécialisés, 19, Société Mathématique de France, Paris, 2013.
  • D. Cerveau and J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97, Société Mathématique de France, Paris, 1982.
  • V. I. Danilov, Non-simplicity of the group of unimodular automorphisms of an affine plane, Mat. Zametki, 15 (1974), 289–293.
  • J. Déserti, Sur le groupe des automorphismes polynomiaux du plan affine, J. Algebra, 297 (2006), 584–599.
  • J. Déserti, Sur les automorphismes du groupe de Cremona, Compos. Math., 142 (2006), 1459–1478.
  • K. Frantzen and T. Peternell, On the bimeromorphic geometry of compact complex contact threefolds, In: Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2011, 277–288.
  • S. Friedland and J. Milnor, Dynamical properties of plane polynomial automorphisms, Ergodic Theory Dynam. Systems, 9 (1989), 67–99.
  • J.-P. Furter and S. Lamy, Normal subgroup generated by a plane polynomial automorphism, Transform. Groups, 15 (2010), 577–610.
  • M. Gizatullin, Klein's conjecture for contact automorphisms of the three-dimensional affine space, Michigan Math. J., 56 (2008), 89–98.
  • M. H. Gizatullin and V. I. Danilov, Automorphisms of affine surfaces, I. Izv. Akad. Nauk SSSR Ser. Mat., 39 (1975), 523–565, 703.
  • E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944.
  • J. P. Jouanolou, Équations de Pfaff algébriques, Lecture Notes in Math., 708, Springer, Berlin, 1979.
  • H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math., 184 (1942), 161–174.
  • S. Lamy, L'alternative de Tits pour ${\rm Aut}[\mathbb{C}^2]$, J. Algebra, 239 (2001), 413–437.
  • K. Oguiso, Tits alternative in hyperkähler manifolds, Math. Res. Lett., 13 (2006), 307–316.
  • J. Tits, Free subgroups in linear groups, J. Algebra, 20 (1972), 250–270.